# SDR S9BA2015042700002

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- Aircraft time: 26,781 hours, 29,200 cycles
- Engine: Ge CT79B
- Engine time: 34,754 hours, 39,750 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Part time: 34,754 hours, 39,750 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL JUST AFTER CTOT WAS APPLIED, THE RT ENGINE STARTED DOING A COMPRESSOR STALL PRIOR TO 60 KNOTS.
